# SDR SWAA2025071680234

- Difficulty date: June 10, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 500B FWD SIDE AND S-26L FWD CARGO COMPARTMENT 2025-371389<[01] REMPLACED ANGLE - SUPPORT LOCATED AND FASTENERS LOCATED BS 500B FWD SIDE AND S-26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG: 143A7505 SHEET: 5 REV: B  SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1  REMPLACED ANGLE - SUPPORT LOCATED BS 500B FWD SIDE AND S-26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG: 143A7505 SHEET: 5 REV: B SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2  REPLACED ANGLE - SUPPORT LOCATED BS 500B FWD SIDE AND S-26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG: 143A7505 SHEET: 5 REV: B SEE INDIVIDUAL SIGN OFF BELOW.;[04] CORRECTIVE ACTION STEP 3 CERTIFIED
